# SDR USAA2010061791153

- Difficulty date: June 16, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 59,721 hours, 23,746 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Part serial: A6830
- Condition: Failed
- Location: L2 Door
- Part time: 32,991 hours, 13,906 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 439 - LAS - EES - L2 DOOR SLIDE FAILS EMERGENCY LIGHT TEST.  MAINTENANCE REMOVED AND REPLACED L2 DOOR SLIDE.
